# SDR AALA972352

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN GOUGED, GOUGE HAS CRACK AT STATION 1090 STRINGER 28R.  NDT GOUGE, FOUND TO BE CRACKED.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-30-3.  (M)
